BibTeX record journals/amc/LiuNWS18

download as .bib file

@article{DBLP:journals/amc/LiuNWS18,
  author    = {Rui{-}Juan Liu and
               Zhuo{-}Yun Nie and
               Min Wu and
               Jinhua She},
  title     = {Robust disturbance rejection for uncertain fractional-order systems},
  journal   = {Applied Mathematics and Computation},
  volume    = {322},
  pages     = {79--88},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.amc.2017.11.021},
  doi       = {10.1016/j.amc.2017.11.021},
  timestamp = {Fri, 22 Dec 2017 15:37:45 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LiuNWS18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics